A remark on the vanishing of certain cohomology groups
Compositio Mathematica, Volume 21 (1969) no. 4, pp. 417-430.
@article{CM_1969__21_4_417_0,
     author = {Andreotti, A. and Tomassini, G.},
     title = {A remark on the vanishing of certain cohomology groups},
     journal = {Compositio Mathematica},
     pages = {417--430},
     publisher = {Wolters-Noordhoff Publishing},
     volume = {21},
     number = {4},
     year = {1969},
     zbl = {0186.14101},
     mrnumber = {261031},
     language = {en},
     url = {http://www.numdam.org/item/CM_1969__21_4_417_0/}
}
TY  - JOUR
AU  - Andreotti, A.
AU  - Tomassini, G.
TI  - A remark on the vanishing of certain cohomology groups
JO  - Compositio Mathematica
PY  - 1969
DA  - 1969///
SP  - 417
EP  - 430
VL  - 21
IS  - 4
PB  - Wolters-Noordhoff Publishing
UR  - http://www.numdam.org/item/CM_1969__21_4_417_0/
UR  - https://zbmath.org/?q=an%3A0186.14101
UR  - https://www.ams.org/mathscinet-getitem?mr=261031
LA  - en
ID  - CM_1969__21_4_417_0
ER  - 
%0 Journal Article
%A Andreotti, A.
%A Tomassini, G.
%T A remark on the vanishing of certain cohomology groups
%J Compositio Mathematica
%D 1969
%P 417-430
%V 21
%N 4
%I Wolters-Noordhoff Publishing
%G en
%F CM_1969__21_4_417_0
Andreotti, A.; Tomassini, G. A remark on the vanishing of certain cohomology groups. Compositio Mathematica, Volume 21 (1969) no. 4, pp. 417-430. http://www.numdam.org/item/CM_1969__21_4_417_0/

A. Andreotti And H. Grauert [1] Théorèmes de finitude pour la cohomologie des espaces complexes, Bull. Soc. Math. France, 90 (1962) p. 193-259. | Numdam | MR | Zbl

A. Andreotti AND E. Vesentini [2] On deformations of discontinuous groups, Acta Math., 112 (1964) p. 249-298. | MR | Zbl

J.P. Serre [3] Faisceaux algébriques cohérents, Ann. of. Math., 61 (1955) p. 197-278. | MR | Zbl